CureZone   Log On   Join
 

More tired after taking adrenal glandular by Eneia ..... Adrenal Fatigue Forum

Date:   9/2/2013 4:12:46 PM ( 8 years ago ago)
Hits:   3,687
URL:   https://curezone.com/forums/fm.asp?i=2101004

Hi there, I can t find any message regarding this... I ve been taking Nutri Adrenal Extra, which includes cortex, pituitary and some nutrients, for 4 weeks now. I ve been increasing one tablet each week, that I ve been advised by my ND to take at breakfast time.
My problem is that I am bed bound for even longer hours than before taking it. It was so annoying that I ended up taking the tablets in the evening, and when the dose wasnt too big it made me able to have a full night's sleep without waking up. However once I reached 3 tablets a day I started having my sleep interrupted by 4 hours awake in the moddle of my night. it s got some vitamins in it, so it might be what prevents sleep. So now I am led to look for a solution.
If I take the Adrenal during the day, I know I ll need to take a nap about 2 hours after having a tablet, which is an annoying regression when my improvement in the past two years thanks to Maca powder made me able to be out to work for full days.
So I d like to know if anyone has heard of someone having this issue? My ND is hard to get in touch with and right now I have absolutely no motivation to take action and I keep missing the small windows of opportunities to get an answer from him. i ve got a very heavy 5 day job coming up in two weeks' time, but my life just seems on hold.
Sorry about the rambling, I probably could have asked this in 2 sentences, but clarity of mind isn't my strong point right now. I ve had chronic fatigue and brain fog for 25 years.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=2101004